# SDR USAA2010031690588

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 1,173 hours, 440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0414
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,173 hours, 440 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1515 - LAS - EES - 4L DOOR SHOWS PRESSURE CAUTION ON FLIGHT ATTENDANT PANEL.  MAINTENANCE SERVICED 4L DOOR ASSIST ACCUMULATOR PRESSURE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-991-029.
